# SDR 07FDEA00205

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 55,605 hours, 45,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW ENTRY DOOR SHOWED CLOSED AND LOCKED WITH  HANDLE FULL DOWN AND DOOR LIGHT OUT.  AIRCRAFT WOULD NOT PRESSURIZE.  RTB, UPON INITAL INSP FOUND ROLLERS ON AFT SIDE OF DOOR NOT IN TRACKS ON THE UPPER AND LOWER TRACK.  UNABLE  TO OPEN DOOR.  AFTER OFF LOAD VISUALLY INSPECTED DOOR AND FOUND AFT LOWER ROLLER OUT OF POSITION.  RAISED DOOR HANDLE WITH MINIMAL PRESSURE AND DOOR OPENED.  VISUALLY INSPECTED DOOR ROLLERS AND GUIDES NO PROBLEM NOTED.  OPENED AND CLOSED DOOR A NUMBER OF TIMES WITH NO NOTICEABLE PROBLEMS OR EXCESS PRESSURE REQUIRED TO CLOSE DOOR.
